Journal article icon

Journal article

The Kapustin-Li formula revisited

Abstract:

We provide a new perspective on the Kapustin-Li formula for the duality pairing on the morphism complexes in the matrix factorization category of an isolated hypersurface singularity. In our context, the formula arises as an explicit description of a local duality isomorphism, obtained by using the basic perturbation lemma and Grothendieck residues. The non-degeneracy of the pairing becomes apparent in this setting. Further, we show that the pairing lifts to a Calabi-Yau structure on the matr...

Expand abstract

Actions


Access Document


Publisher copy:
10.1016/j.aim.2012.07.021

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Advances in Mathematics
Volume:
231
Issue:
3-4
Pages:
1858-1885
Publication date:
2010-04-05
DOI:
EISSN:
1090-2082
ISSN:
0001-8708
URN:
uuid:c9ebd6c9-34f4-422f-8eab-9401916510ca
Source identifiers:
398219
Local pid:
pubs:398219
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP